Gemcitabine-associated reversible encephalopathy a case report

Su Gülsün Berrak, Ahmet Soysal, Emine Türkkan, Cengiz Canpolat

Research output: Contribution to journalArticle

Abstract

In this report, we present a ten-year-old male patient with metastatic Ewing's sarcoma who developed encephalopathy after treatment with gemcitabine, and his rapid recovery after discontinuation of the drug.

Original languageEnglish (US)
Pages (from-to)180-182
Number of pages3
JournalMarmara Medical Journal
Volume15
Issue number3
StatePublished - Jul 1 2002

Keywords

  • Gemcitabine
  • Neurotoxicity
  • Pediatric cancer

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Gemcitabine-associated reversible encephalopathy a case report'. Together they form a unique fingerprint.

  • Cite this

    Berrak, S. G., Soysal, A., Türkkan, E., & Canpolat, C. (2002). Gemcitabine-associated reversible encephalopathy a case report. Marmara Medical Journal, 15(3), 180-182.